I was prescribed Prednisone, 40 mg. 1X a day for 5 days. Then was told to just go off of iit without tapering now I am having problems with blurred vision. Anyone have this problem?
S_Hart; Don't worry yes that can be a side effect, both of taking Prednisone or just stopping it abruptly don't worry it well go away I am guessing you were having problems and the doctor just stopped you which is okay your vision well clear up you should notice from a day or two as the medication clears out of your system. That was a pretty strong dose you were on and most the time they do taper it down, but you might have had this happen too. Have a good day and try not to worry.Chuck1957
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2013 • 3 answers
I have been prescribed prednisone for a non-allergic reaction to penicillin and have a tapering off?
Posted 24 Sep 2014 • 2 answers
Posted 18 Oct 2014 • 1 answer
Posted 21 Oct 2015 • 0 answers
Posted 4 Mar 2016 • 0 answers